Journal of Differential Geometry

Focal sets of regular manifolds $M_{n-1}$ in $E_n$

Marston Morse

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 1, Number 3-4 (1967), 309.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428095

Digital Object Identifier
doi:10.4310/jdg/1214428095

Mathematical Reviews number (MathSciNet)
MR0231407

Zentralblatt MATH identifier
0162.27402

Subjects
Primary: 57.50
Secondary: 53.00

Citation

Morse, Marston. Focal sets of regular manifolds $M_{n-1}$ in $E_n$. J. Differential Geom. 1 (1967), no. 3-4, 309. doi:10.4310/jdg/1214428095. https://projecteuclid.org/euclid.jdg/1214428095


Export citation